facebook
twitter
search
search

Man has penis amputated due to' Viagra overdose'

Sept. 19, 2013 at 12:02 PM

GIGANTE, Colombia, Sept. 19 (UPI) -- A man from southern Colombia had to have his penis amputated after he allegedly overdosed on the erectile disfunction medication Viagra, officials said.

The 66-year-old man from Gigante, whose name has not been released, told a local newspaper that he intentionally overdosed on Viagra to impress his new girlfriend, Colombia Reports reported Wednesday.

However, the penis-enhancing drug caused the man, who said he was a former member of the Gigante municipal council, to experience a constant state of erection for several days, the report said. He then sought medical help.

Doctors in Gigante referred the man to a medical facility in Neiva, where doctors noted that the man's penis was inflamed, fractured and showed signs of gangrene, and opted to amputate to prevent the inflammation and gangrene from spreading to other parts of his body.

"The patient showed bruising on the testicles and penis, was treated and is recovering well," a doctor told local newspaper La Nacion.

Like Us on Facebook for more stories from UPI.com  
Related UPI Stories
Latest Headlines
Top Stories
Greece voting in historic, destiny-changing bailout referendum
Owner of ferry that capsized in Philippines charged with murder
Russian resupply spacecraft docks onto ISS to deliver needed provisions
Prison escapee David Sweat returned to maximum security prison